Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Purple discoloration on the right leg below the knee. Could this be phlebitis? Had CAD and CABG in the past

About 6 months ago, I noticed a discoloration (maybe bruise-purple) on the inner aspect of my right leg just below the knee. It was mildly sore to the touch. There is still a gray discoloration (like an old bruise) and it is still mildly sore to the touch. I notice when I m bathing, however, that there is an indentation there. At first I was worried that it was a phlebitis . There was no heat, no tracks, no REAL pain...just a slight bruise and indentation that doesn t go away. (No edema pitting.) I have CAD and had a CABG 10 years ago. Have not had any perpheral vascular disease . Take baby aspirin daily, fish oil, statins and Ace Inhibitor and Beta Blocker (since the CABG.)
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for consulting HCM.
As you have mentioned here it seems like a dermatology problem, It may be Lichen Planus.. But I think you should consult a Dermatologist for a proper treatment.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor